# SDR 99ZZZX1979

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Condition: Mismanufactured
- Location: Mlg
- Component: Goodyearaero, 31399
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRE STRANDS ON THE INNER-MOST BEAD OF THE TIRE HAS CAUSED DAMAGE TO THE WHEEL ASSY.  ON ONE INSTANCE THIS CAUSED REJECTION OF THE ENTIRE WHEEL ASSY.  SUBMITTER STATED WHEN TIRE PRODUCED, IT APPEARED THIS AREA WAS NOT CUT CLEAN LEAVING EXPOSED WIRE.
